# SDR DALA2025031201957

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 28,302 hours, 10,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6411349) FOUND SEVERAL SECTIONS OF EMERGENCY LIGHTS INOP ON SERVICE CHECK. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT EIN M1695 IN REF WITH B737 AMM 33-51. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS FOR EIN M1671 AND M1672 IN REF WITH B737 AMM 33-51. REMOVED EMERGENCY LIGHT BATTERY PACKS FOR EIN M1670, M1694 AND M2335 IN REF WITH B737 AMM 33-51. INSTALLED NEW BATTERY PACKS AT EIN M1670, M1694 AND M2335 PER B737 AMM 33-51. OPS GOOD.
